# SDR CALA2013082190641

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 54,333 hours, 6,596 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Button
- Part number: 1167015141
- Part serial: 60
- Condition: Unsecure
- Location: Audio Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIC SEL CAP ON CAPTAIN`S RADIO CONTROL PANEL PA BUTTON CAME OFF. REPLACED AUDIO CONTROL PANEL.
